| Catalog Number |
CS-15232-VFIE |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "dr (nephrologist) inserted the said unit in left ijv of patient as per routine procedure in ot.After procedure, dr noticed air bubbles along with blood while aspirating to check the flow.Catheter was removed and replaced with acute hd cath.There was no reported patient harm.".
Additional Manufacturer Narrative
(b)(4).The customer report of "air bubbles along with blood while aspirating" could not be confirmed.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Additional information was requested, and no response was received.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that " dr (nephrologist) inserted the said unit in left ijv of patient as per routine procedure in ot.After procedure, dr noticed air bubbles along with blood while aspirating to check the flow.Catheter was removed and replaced with acute hd cath.There was no reported patient harm.".